# SDR DALA2019120206968

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,667 hours, 63,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING SERVICE CHECK FOUND EMERGENCY LIGHT (L1 EXIT, R1 EXIT AND FIRST CLASS LIGHT) INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY B5 -211 AND BATTERY ASSY PER MD88 AMM 33-53 OPS TEST GOOD. (LP6030148)
